THE ORDER OF THE PHOENIX - PROGRAMME SCHEDULE The Phoenix It Doesnt Get Hotter Than This!

THE SHOWS AND TIMEZONES

The current time in the UK is 10:06 pm.

Displaying the schedule in Europe/London time.

The default timezone for the station is Europe/London

Below you can find our schedule of shows for the upcoming week in a series of tables with one day per table.

SUNDAY

SHOW TIMESHOW TITLEDESCRIPTIONPRESENTER
12:00 AM-3:00 AMReplay of The Tulip GardenMonique (The Crazy Dutchy)
3:00 AM-5:00 AMReplay of @Work MixPhil and Alicey Hartog
5:00 AM-6:00 AMReplay of Source Of The DanceWoody (Anna) Dresner
6:00 AM-9:00 AMReplay of Family FortunesSteve Hibbert
9:00 AM-11:00 AMBarbecues And TrucksMainly Aussie music, Aussie food and good old Aussie banter around the barbecue! (A Net Radio Group Show)Guest Host Richard Bartholomew
11:00 AM-12:00 PMWhat's the Year?Your chance to guess the year in question (A Net Radio Group Show)Terry Clasper
12:00 PM-2:00 PMSuch A Good FeelingTwo hours of 80's and 90's gems - other eras may sneak in, occasionally, too! (A Net Radio Group Show)Amanda Hall
2:00 PM-4:00 PMThe Kitchen TableA wide range of Americana and other American folk musicGuest Host Chris West
4:00 PM-7:00 PMAfternoon DelightSo, what delights you on a Sunday? (A Net Radio Group Show)Terry Clasper
7:00 PM-10:00 PMSue's Easy-Listening ShowThe greatest in relaxing music from the past five decades and today! (A Net Radio Group Show)Sue Morgan
10:00 PM-11:00 PMChild's PlayChildren's music and stories for the young and young at heartGuest Host Rachael Warke
11:00 PM-1:00 AMGrass In The AtticNo smokes...just some great bluegrass musicAngie Matney

MONDAY

SHOW TIMESHOW TITLEDESCRIPTIONPRESENTER
1:00 AM-4:00 AMReplay of The Back Yard BarbecueSteve Mann
4:00 AM-7:00 AMReplay of The American Bar And GrillMonique (The Crazy Dutchy) and Alicey Hartog
7:00 AM-9:00 AMReplay of Alan's Music MixAlan Young
9:00 AM-10:00 AMReplay of Stage And ScreenJanet Bartholomew
10:00 AM-1:00 PMThe Funky Chicken ShowMusic from the 50's, 60's 70's and 80's with a star of the week!Harry Mason
1:00 PM-2:00 PMThe 60-Minute TakeoverTune in to find out what's going on today! (A Net Radio Group Show)Kara Ayres
2:00 PM-5:00 PMThe 70s 80s MixThe best music from these two excellent decades (A Net Radio Group Show)Sue Morgan
5:00 PM-8:00 PMGrandma's Tea PartyA featured album, competition and plenty of great musicRachael Warke
8:00 PM-10:00 PMAmanda's Monday Mash UpPop and dance music from the 80's, 90's and now with featuresAmanda Hall
10:00 PM-11:00 PMSource Of The DanceCelebrate the divine in the world through music and storiesWoody (Anna) Dresner
11:00 PM-1:00 AMReplay of The Kitchen TableGuest Host Chris West

TUESDAY

SHOW TIMESHOW TITLEDESCRIPTIONPRESENTER
1:00 AM-4:00 AMReplay of Afternoon DelightTerry Clasper
4:00 AM-7:00 AMReplay of Sue's Easy-Listening ShowSue Morgan
7:00 AM-8:00 AMReplay of Child's PlayGuest Host Rachael Warke
8:00 AM-10:00 AMReplay of Grass In The AtticAngie Matney
10:00 AM-1:00 PMThe Tripwirean exploration of music you may of not heard before, along with some familiar favourite.Chris West
1:00 PM-2:00 PMThe 60-Minute TakeoverTune in to find out what's going on today! (A Net Radio Group Show)Richard Bartholomew
2:00 PM-4:00 PMA Little Bit Of What You Fancy!As the title suggests, anything goes in this show (A Net Radio Group Show)Amanda Hall
4:00 PM-5:00 PMTuesday's Mini-MixYour chance to hear a wide mix of music (A Net Radio Group Show)Bill Case
5:00 PM-7:00 PMThe Tuesday TwistNo, I'm not going to ask you to do the Twist but maybe I'll ask you to do something else!Terry Clasper
7:00 PM-9:00 PMFlashback Goldloads of songs that don't get played on the radio, plus some great features along the way.Kevin Russell
9:00 PM-12:00 AMMellow LoveSome of the greatest love songs on the planet, including many that will surprise you! Sue Morgan

WEDNESDAY

SHOW TIMESHOW TITLEDESCRIPTIONPRESENTER
12:00 AM-3:00 AMMemory LaneA show of "Old Time Rock and Roll" music with many additional featuresBig Bob
3:00 AM-4:00 AMReplay of What's the Year?Terry Clasper
4:00 AM-7:00 AMReplay of Charter FlightGuest Host Harry Mason
7:00 AM-10:00 AMReplay of From The HeartGuest Host Darren Hartland
10:00 AM-1:00 PMThe Tulip GardenMusic from the 60's through to today plus songs from the Netherlands and other European countries - basically, you name it, you'll hear it!Monique (The Crazy Dutchy)
1:00 PM-2:00 PMThe 60-Minute TakeoverTune in to find out what's going on today! (A Net Radio Group Show)Bill Case
2:00 PM-4:00 PMThe Retro ChartMusic and memories from the UK or US Top 30 from this week in a year gone by (A Net Radio Group Show)Steve Hibbert
4:00 PM-6:00 PMKara's KitchenWhat's brewing in the kitchen? (A Net Radio Group ShowKara Ayres
6:00 PM-8:00 PMThe Sensational SeventiesAn insight into one of the best decades of all!Rich Ring
8:00 PM-11:00 PMThe HappeningMusic from the 60's - considered by many to be the best musical decade. You will also hear the Count Up of the No 3 songs from 1960-1969Rachael Warke
11:00 PM-1:00 AMThe Variety VortexIf you like to listen to anything from anywhere and anytime, this is the show for you!Steve Mann

THURSDAY

SHOW TIMESHOW TITLEDESCRIPTIONPRESENTER
1:00 AM-4:00 AMReplay of The 70s 80s MixSue Morgan
4:00 AM-5:00 AMReplay of Tuesday's Mini-MixBill Case
5:00 AM-7:00 AMReplay of The Tuesday TwistTerry Clasper
7:00 AM-9:00 AMReplay of Flashback GoldKevin Russell
9:00 AM-11:00 AM@Work MixMusic to stimulate and inspire you while working!Phil and Alicey Hartog
11:00 AM-1:00 PMThe Eclectic ExpressA journey from the music of the 60's to the charts of today with many features along the wayCaity and Sam
1:00 PM-2:00 PMThe 60-Minute TakeoverTune in to find out what's going on today! (A Net Radio Group Show)Sue Morgan
2:00 PM-4:00 PMMark's MedleyFeaturing the 'Twisted Lyric' and much, much more (A Net Radio Group Show)Mark Ellis
4:00 PM-6:00 PMThe Kitten CornerPurrfect songs mixed in with the litter tray (A Net Radio Group ShowKay Dear
6:00 PM-9:00 PMRingWorldLots of fun and lots of music including a Steely Dan feature and song parodiesRich Ring
9:00 PM-11:00 PMCome And Join UsTwo hours of your favourite songs along with oursRichard and Janet Bartholomew

FRIDAY

SHOW TIMESHOW TITLEDESCRIPTIONPRESENTER
1:00 PM-2:00 PMThe 60-Minute TakeoverTune in to find out what's going on today! (A Net Radio Group Show)Darren Hartland
2:00 PM-3:00 PMStage And ScreenIf you love the magic of musicals or the splendour of the silver screen, this show's for you!Guest Host Richard Bartholomew
3:00 PM-6:00 PMThe Back Yard BarbecueSocialise over your back yard fence with great music and chatSteve Mann
6:00 PM-9:00 PMThe American Bar And GrillCold beer, snappy questions and crazy DJ'sRich Ring and Rachael Warke
9:00 PM-12:00 AMFamily FortunesFriday night fun and games (A Net Radio Group Show)Steve Hibbert

SATURDAY

SHOW TIMESHOW TITLEDESCRIPTIONPRESENTER
11:00 AM-1:00 PMOptimist's Fun And FrolicsUp-tempo music to get you going!Alex Farrow
1:00 PM-2:00 PMThe 60-Minute TakeoverTune in to find out what's going on today! (A Net Radio Group Show)Amanda Hall
2:00 PM-4:00 PMAlan's Music MixAlan will be playing a wide variety of music, with some interesting features along the way!Alan Young
4:00 PM-7:00 PMThe New Sound Of SaturdayA mix of music and features perfect for whatever time on Saturday it is where you are!Terry Clasper
7:00 PM-10:00 PMCharter FlightYou are invited to journey to a musical destination or, indeed, choose your own destinationGuest Host Harry Mason
10:00 PM-12:00 AMFrom The HeartJoin Buffy from Treehouse Radio for some great Saturday night tunes (A Net Radio Group ShowGuest Host Darren Hartland

WE ARE LICENSED TO STREAM RECORDED MUSIC

This is the www.ppluk.com logo Return to Home Page